# SDR CA131230003

- Difficulty date: December 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 9,521 hours
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 26060152RX
- Condition: Failed
- Location: Oil Pressure
- Part time: 7,625 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE OIL PRESSURE FLICKERED ABOUT 5 PSI AND REDUCED TO JUST ABOVE 85 PSI AND STAYED THERE THROUGHOUT ALL POWER RANGES.
